Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC - Trying to Conceive TTC - Trying to Conceive

Does a shorter period mean my uterine lining is too thin? Clomid question PIOG

Posted by on Jan. 6, 2009 at 12:03 PM
  • 2 Replies

I know... I am so paranoid but since I had a 2 1/2 day period this month after 1 round of clomid 50mg, I just wanted to know what u thought about that being a sign of a thin uterine lining even tho my prog. level came back 63. Because I know if its too thin, then it will cause pregnancy attachment issues. I would love some advice and/or experiences u ladies have. Thank you

ttc

by on Jan. 6, 2009 at 12:03 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
luvmybabyangel
by on Jan. 6, 2009 at 12:13 PM

wow? 63???  That is high I think?  Are you sure you aren't pregnant?

 

Look at this I got it online:

Progesterone levels vary considerably from cycle to cycle and woman to woman, both non-pregnant and pregnant. So the levels can only be averages and they change with the timing of the cycle. In general, the midluteal (middle of the second half of the cycle) progesterone in a non-pregnant patient is 8 to 10, but can be as high as 20 ng/ml. In a pregnancy cycle, it should be greater than 10 to 12 ng/ml to have a better chance of a good pregnancy outcome, but in general, we like to see 16 or over.

Everyone you ask will have slightly different numbers. Also there are differences as to what to do if the levels are low, with some docs giving progesterone (pills, shots, suppositories) and others not treating unless there has been some proof of a preexisting low progesterone in non-pregnancy cycles.

Overall, the levels you had were in the normal range both in the non-pregnant and pregnant cycles. Whether additional progesterone might have helped would just be a guess, but one you will have to decide prior to the next pregnancy. If you are going to try to raise the progesterone levels, you will need to start as soon as you know you are pregnant.

harleysmom71303
by on Jan. 6, 2009 at 12:25 PM

oh yea I have taken plenty of tests and had no signs of pregnancy. I'm on cd9 now and taking my last dose of clomid tonight.  Believe me, it was a hard shock for me too especially since when the nurse called me with the results and said she'd be shocked if I wasn't pg.  Well she was shocked. :o(

ttc

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)